Amoxicillin and lisinopril

Common Questions and Answers about Amoxicillin and lisinopril

amoxil

So, she prescribed to me another antibiotic, Augmentin (that is the generic name for Amoxicillin <span style = 'background-color: #dae8f4'>and</span> something else). She told me to get Mucinex D, which you can only get by asking the pharmacist and to get Delsym cough syrup. I thought, ok, here we go again. So I went home and took all that and in about four hours the rattle had gone WAY down and you would not believe how much I was able to cough up! I finally was able to lay down in my bed and get 6 hours sleep.
The dizziness resembled being carsick, with lightheadedness <span style = 'background-color: #dae8f4'>and</span> occasional moments of nausea <span style = 'background-color: #dae8f4'>and</span> feeling faint (but I never passed out). I had a CAT scan and blood work twice, and so far no diagnosis for the dizziness/fatigue. It got better for a few weeks but last week I began to have dizzy spells again, this time accompanied by maxillary sinus pressure. I had just switched allergy medications, from Nasonex to generic Flonase, right at the time my symptoms returned.
Also, I regularly take glucophage <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>lisinopril</span> for diabetes type 2. I have been concerned that perhaps those medications may have caused a false negative. Can I rely on the results of that oral test, or should I be retested? My anxiety on this approaches unbearable. Again, thanks for your help.
I was recently on Lexapro <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>lisinopril</span> for bp <span style = 'background-color: #dae8f4'>and</span> PPD, along with my water pill. I had also taken a z pack <span style = 'background-color: #dae8f4'>and</span> amoxicillin for 10 days to clear my ear. Well, once this was out of my system, I still felt terrible. Around mid Nov. I had an irregular bowel movement that was like diarrhea, followed by a stringy looking bowel movement, which scared me. I don't always check my bowel movements, but I just felt like something was wrong this time.
He is currently taking amiodarone, Norvasc, Lopressor, <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>lisinopril</span>, as well as Nexium <span style = 'background-color: #dae8f4'>and</span> Mirapex (for restless legs -- something I've tried to get him to skip, but his torment from that condition is so intense that he's afraid to stop it). Two weeks ago, he had been started on Levaquin for possible pneumonia, and that had a horrible effect on him -- weakness, tremors, insomnia, hallucinations, a trance-like state with wild movements -- and a total loss of appetite.
He is just about over his sinus infection <span style = 'background-color: #dae8f4'>and</span> started taking his blood pressure medicine again (<span style = 'background-color: #dae8f4'>lisinopril</span>) <span style = 'background-color: #dae8f4'>and</span> we've identified a very aggravating nagging cough that he gets from it daily. He was on verapamil before some months back, but switched to lisinopril cause he was sleeping too much. He still has frequent naps during the day, but not as much now... and now of course he's got the cough that won't go away unless he stops taking the lisinopril as we saw during his colon blockage.
Anyway, he told me I have a sinus infection <span style = 'background-color: #dae8f4'>and</span> gave me antibiotics. Now I have always had allergies <span style = 'background-color: #dae8f4'>and</span> plenty of sinus infections <span style = 'background-color: #dae8f4'>and</span> I knew this was no sinus infection. So I take the antibiotics and nothing changes. So I go back to the same doctors office to see a different doctor. This time because again I feel like something is stuck in my throat and I have a small dull paint to the left of my sternum. The blood in the saliva has stopped at this point.
I went back to the Dr (new doc as my old one suddenly stopped practicing in December), <span style = 'background-color: #dae8f4'>and</span> she started by saying it was my BP meds... I take <span style = 'background-color: #dae8f4'>lisinopril</span>/HCTZ. I've been taking this for 3 years without a single cough, in fact my old doc and I went through several meds to find this one that DIDN'T make me cough. She insisted so I gave her 50 dollar co-pay med a try (opposed to my 4.oo lisinopril med). Guess what?? Didnt work... I return a month later.... She puts me on Allegra.. Didn't work.
They have hooked me up w/ a hematologist for follow-up on this (<span style = 'background-color: #dae8f4'>and</span> he is monitoring my Coumadin for the next 3-6 months). He is running other tests to make sure that I do not have anti-beta 2 glycoprotein 1 instead of anticardiolipin. Evidently, the test he ran 1st is not a specific test? For some reason, the anti-beta would be worse? I don't really understand all of this.
I just get these violent coughing attacks that literally feel <span style = 'background-color: #dae8f4'>and</span> behave as if I inhaled a bread crumb, <span style = 'background-color: #dae8f4'>and</span> my body suddenly <span style = 'background-color: #dae8f4'>and</span> violently is trying to cough it up. and just like when we are choking, I have a hard time catching my breath during these violent choking fits. By the time I'm done 4-8 minutes later, I'm shaking, tears streaming down my face, and I've probably wet myself. Its horrible! Does this sound familiar to anyone?
Now here I sit, nearly a full week late, <span style = 'background-color: #dae8f4'>and</span> I break down to buy one of those HPT's <span style = 'background-color: #dae8f4'>and</span> the thing comes out negative. I keep feeling like I'm going to get my period and nothing...day after day. I'll post again with the blood test results, because I'm going in for one tomorrow. Obviously from the other posts, it can be possible to test negative on an HPT but then positive with a blood test (that's what I'm secretly hoping).
MedHelp Health Answers